YASUDA Takehiko

J-GLOBAL         Last updated: Mar 3, 2019 at 21:08
 
Avatar
Name
YASUDA Takehiko
Affiliation
Tohoku University
Section
Department of Mathematics and Computer Science, Faculty of Science
Job title
Associate Professor
Research funding number
30507166

Research Areas

 
 

Published Papers

 
Yasuda Takehiko
KODAI MATHEMATICAL JOURNAL   41(3) 566-578   Oct 2018   [Refereed]
Yasuda Takehiko
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY   146(2) 547-554   Feb 2018   [Refereed]
Wood Melanie Matchett, Yasuda Takehiko
ALGEBRA & NUMBER THEORY   11(4) 817-840   2017   [Refereed]
Yasuda Takehiko
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY   19(12) 3709-3734   2017   [Refereed]
Toward motivic integration over wild Deligne-Mumford stacks
Yasuda Takehiko
HIGHER DIMENSIONAL ALGEBRAIC GEOMETRY IN HONOUR OF PROFESSOR YUJIRO KAWAMATA'S SIXTIETH BIRTHDAY   74 407-437   2017   [Refereed]
Yasuda Takehiko
NAGOYA MATHEMATICAL JOURNAL   221(1) 111-164   Mar 2016   [Refereed]
Wood Melanie Machett, Yasuda Takehiko
INTERNATIONAL MATHEMATICS RESEARCH NOTICES   (23) 12590-12619   2015   [Refereed]
Yasuda Takehiko
COMPOSITIO MATHEMATICA   150(7) 1125-1168   Jul 2014   [Refereed]
Hara Nobuo, Sawada Tadakazu, Yasuda Takehiko
ALGEBRA & NUMBER THEORY   7(3) 733-763   2013   [Refereed]
Yasuda Takehiko
JOURNAL OF ALGEBRA   370 15-31   Nov 2012   [Refereed]
Yasuda Takehiko
AMERICAN JOURNAL OF MATHEMATICS   134(2) 349-378   Apr 2012   [Refereed]
Frobenius morphisms of noncommutative blowups
Yasuda Takehiko
SINGULARITIES IN GEOMETRY AND TOPOLOGY: STRASBOURG 2009   20 269-283   2012   [Refereed]
Toda Yukinobu, Yasuda Takehiko
ADVANCES IN MATHEMATICS   222(1) 318-330   Sep 2009   [Refereed]
Yasuda Takehiko
COMMUNICATIONS IN ALGEBRA   37(3) 1001-1015   2009   [Refereed]
Yasuda Takehiko
INTERNATIONAL MATHEMATICS RESEARCH NOTICES   (13) 2417-2475   2009   [Refereed]
ON MONOTONICITY OF F-BLOWUP SEQUENCES
Yasuda Takehiko
ILLINOIS JOURNAL OF MATHEMATICS   53(1) 101-110   2009   [Refereed]
YASUDA T
Compositio Mathematica   143(6) 1493-1510   2007   [Refereed]
YASUDA T
Advances in Mathematics   207(2) 707-761   2006   [Refereed]
YASUDA Takehiko
Compositio Mathematica   140(2) 396-422   2004   [Refereed]
EIN L, MUSTATA M, YASUDA T
Inventiones Mathematicae   153(3) 519-535   2003   [Refereed]
Dimensions of jet schemes of log singularities
Takehiko Yasuda
American Journal of Mathematics   125(5), 1137-1145    2003   [Refereed]

Conference Activities & Talks

 
Computational aspects of the McKay correspondence [Invited]
YASUDA Takehiko
igher Dimensional Arithmetic Geometry   19 Feb 2019   
A moduli problem in the wild McKay correspondence [Invited]
YASUDA Takehiko
Categorical and Analytic Invariants in Algebraic Geometry Ⅵ   27 Nov 2018   
Singularities and rational points [Invited]
YASUDA Takehiko
17 Oct 2018   
Motivic mass formulae for formal torsors [Invited]
YASUDA Takehiko
Arithmetic Geometry : l-adic and p-adic aspects   13 Sep 2018   
Cohen-Macaulayness of klt singularities in positive characteristics [Invited]
YASUDA Takehiko
5 Sep 2018   
Quotient singularities by the cyclic group of order p [Invited]
YASUDA Takehiko
Modern Algebraic Geometry   23 Jul 2018   
Moduli of formal torsors
YASUDA Takehiko
27 Apr 2018   
The wild McKay correspondence and moduli of formal torsors
YASUDA Takehiko
Guest seminar "Arithmetic Geometry"   24 Mar 2018   
The motivic version of Serre’s mass formula [Invited]
YASUDA Takehiko
Higher dimensional algebraic geometry   12 Mar 2018   
Moduli of formal torsors
YASUDA Takehiko
Singularities and Algebraic Geometry   12 Jan 2018   
The wild McKay correspondence
YASUDA Takehiko
23 Apr 2018   
Equisingularities and dualities of local field masses [Invited]
YASUDA Takehiko
The 5th Franco-Japanese-Vietnamese Symposium on Singularities   1 Nov 2017   
The wild McKay correspondence [Invited]
YASUDA Takehiko
Hakodate workshop on arithmetic geometry 2017   30 May 2017   
Rational points on quotient varieties [Invited]
YASUDA Takehiko
2017 Atkin Workshop: Height zeta functions   29 Apr 2017   
Moduli of Galois extensions of a power series field and singularities [Invited]
YASUDA Takehiko
Algebra Seminar, University of Pennsylvania   24 Apr 2017   

Association Memberships

 
 

Research Grants & Projects

 
Ministry of Education, Culture, Sports, Science and Technology: Grants-in-Aid for Scientific Research(若手研究(スタートアップ))
Project Year: 2008 - 2009    Investigator(s): Takehiko YASUDA
In this research, I studied F-blowup and singularity, and obtained several results. Relations between two different subjects have been found out. Monotonicity of F-blowup sequence and F-pure singularity. Boundedness of F-blowup sequence and singul...
Ministry of Education, Culture, Sports, Science and Technology: Grants-in-Aid for Scientific Research(基盤研究(C))
Project Year: 2007 - 2008    Investigator(s): 與倉昭治
Study of singularities via geometric infinitesimals